# SDR EVCA2017111400001

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N406EM
- Make and model: Snias AS350B2
- Aircraft serial: 9042
- Aircraft time: 8,745 hours, 24,448 cycles
- Engine: Lyc LTS101700D2
- Engine time: 8,927 hours, 507 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 43013021
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A FUEL ODOR IN THE CABIN.  DURING MAINTENANCE INVESTIGATION THE FUEL FILTER LINE ON THE ENGINE WAS NOTED TO BE DRIPPING FUEL.
